Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Sudden hearing loss, body ache, fatigue, burning arms, feet, came off from predisone. Side effects?

I had sudden sensory hearing loss and had to go on heavy doses of prednisone - I came off too quickly and had severe body aches/ fatigue . Went back on a low dose and fatigue improved but now I m left with burning feet , arms, legs, hands - problem jumps around. Is this the result of the prednisone still? Should I see a neuroligist? This has been on-going for several months. D.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
what are describe is a peripheral neuopathy. Prednisolone could lead to other problems that these symptoms could cause. Your serum electrolytes deserve to be controlled and other blood tests done.
Seeing a neurologist is a brilliant idea.
Thanks and best regards,
Luchuo, MD
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor